Advertisement

Reactions Weekly

, Volume 1779, Issue 1, pp 13–13 | Cite as

Abatacept

Lichenoid mucositis and cutaneous lichenoid reaction: case report
Case report
  • 143 Downloads

A 69-year-old woman developed lichenoid mucositis and cutaneous lichenoid reaction during treatment with abatacept for rheumatoid arthritis.

The woman presented with focal acute and marked chronic inflammation. She had a medical history of rheumatoid arthritis, hypertension, hypercholesterolaemia, gastroesophageal reflux disorder and fibromyalgia. She was allergic to methotrexate, etanercept, and adalimumab. At the time of administration, she had been receiving abatacept [Orencia; dosage not stated] infusion, pramipexole [Mirapex], ranitidine [Zantac; ranitidine hydrochloride], hydrochlorothiazide/triamterene [Maxzide; triamterene/hydrochlorothiazide], topiramate [Topamax], leflunomide [Arava], citalopram [Celexa; citalopram hydrobromide], esomeprazole [Nexium; esomeprazole magnesium ], gabapentin, Hydrocodone/paracetamol [hydrocodone-acetaminophen], zolmitriptan [Zomig), triamcinolone [triamcinolone acetonide], betamethasone and chlorphenamine [Chlortrimeton; chlorpheniramine...

Reference

  1. Zembiec-Wheeler B, et al. Oral lichenoid reactions may possibly be associated with abatacept: A case report and literature update. [Review]. Oral Surgery, Oral Medicine, Oral Pathology and Oral Radiology 126: e245-e251, No. 5, Nov 2018. Available from: URL: http://doi.org/10.1016/j.oooo.2018.06.009 - USACrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations